DIZZINESS,TINNITUS AND LIGHTHEAD AFTER BURNOUT

Hello all,

I am 38 years old and I experience since one year a severe burnout with tinnitus, dizziness, lighthead and loss memory.

Burnout started in june 2015 with severes tinnituss and insomnia during 3 months, and step by step I recover.

One year after, now in august 2016, I can't work at job because I have severe dizziness, very unconfortable sensations of lighthead, very hard to be concentrate about something....psychologist said me that burnout has changed into a TAG General Anxiety Trouble.

Tinnitus becomes less and less severe, now I sleep my 7 hours a night and I have citalopram 10mg to recapture my serotonine.

Is somebody can give me advices to be less dizziness? I walk each day 1 hours and I take care about food and my life in general.

Thank you very much for your support!

Michel.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • There is a medication Called stematil (I think). It's for dizziness and vertigo ask your doctor about it. Hope you get some relief

  • Thank you very much, unfortunately we dont habe this drug in france....and i would prefer natural stuff to avois secondary effects dus to chemicals.Thanks a lot.Best Regards.

  • Hi michel, since june last year I have the same symtoms as you have. Please try Gaba, as it is a natural medicin. A neurotransmitter which helps to reduce the overanxious nervesystem. It is not a wondermedicin but it helps me reduce the dizziness somewhat. Also I am doing a therapy called body stress release. Please google it to get some information.

    B12 in a high doses may help also.

    Have faith, be strong!

    Maarten

You may also like...